It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm hoping someone can relate to this. My 24 year old daughter got very bad cystic acne last year. A dermatologist prescribed long term prednisone at 60 mgs. a day. Not only did her acne not get better, but it got much worse. Then, the same derm. tried to treat her with antibiotics with the prednisone, no improvement. This all caused her to gain 40 lbs, develop the "moon face" of Cushings syndrome, have a hump on the back of her neck, and finally an endocrinologist said " you have classic Cushings syndrome *caused* by taking prednisone for too long." We were shocked. So all this was caused by the long term prednisone!

So, the endo. weaned her off the prednisone, but this was just recently and nothing has changed. She sees a NEW dermatologist in one month to hopefully try to treat the acne properly. Basically, my daughter was made very obese, and her acne much worse, along with cushings syndrome, caused by the inept dermatologist. Has anyone heard of this happening to anyone else? We're desperate and are afraid she will never look normal again. I also posted this on the endocrine board.





All times are GMT -7. The time now is 12:11 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!